Received Aug 12, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| COVID19 | COVID19 (COVID19 (PFIZER-BIONTECH)) | PFIZER\BIONTECH | 1 | — | — |
after getting 3 shots with booster my eyes started to get blurry; This is a spontaneous report received from a Consumer or other non HCP. A patient (age and gender not provided) received BNT162b2 omicron (kp.2) (COMIRNATY (2024-2025 FORMULA)), as dose 1, single (Batch/Lot number: unknown) for covid-19 immunisation. The patient's relevant medical history and concomitant medications were not reported. Vaccination history included: Bnt162b2 (Dose 1, single), for COVID-19 immunization; Bnt162b2 (Dose 2, single), for COVID-19 immunization. The following information was reported: VISION BLURRED (non-serious), outcome "unknown", described as "after getting 3 shots with booster my eyes started to get blurry". Additional information: Patient read in the news that Pfizer covid vaccine causes eye damages and reported "after getting 3 shots with booster my eyes started to get blurry".